MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; M3

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; M3
Catalog Number 33517
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cryosolutions 4pk cartridge (33517) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.The returned cartridges (33517) were in used condition.Investigation by the product legal manufacturer/sales entity, nmt/ump, found that this lot of cartridges were affected by a valve that may open prematurely.The legal manufacturer has provided a safety advisory and instructions for use (ifu) updates which have been distributed by integra to affected customers/distributors as part of a voluntary correction.
 
Event or Problem Description
A facility reported that the cylinders of the cryosolutions 4pk cartridge (33517) "burst the nitrous oxide (n20) as they were getting placed".It is unknown whether there was patient involvement; however, no injury, death or surgical delay was reported.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, d9, h2, h11.Corrected field: h9.
 
Event or Problem Description
N/a.

Brand Name
CRYOSOLUTIONS 4PK CARTRGE
Common Device Name
M3
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22391769
Report Number3014334038-2025-00095
Device Sequence Number9017437
Product Code GEH
UDI-Device Identifier10381780171966
UDI-Public10381780171966
Combination Product (Y/N)N
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33517
Device Lot NumberC6741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
96067
Patient Sequence Number1
Patient SexUnknown